MathSciNet Relay Station
MathSciNet bibliographic data
MR1288678 (95h:58138) 58G25 (30F40 57M50)
Burger, Marc; Canary, Richard D. A lower bound on $\lambda\sb 0$ for geometrically finite hyperbolic $n$-manifolds. J. Reine Angew. Math. 454 (1994), 37–57.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement